MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 LCD WAM WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 LCD WAM WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH
Model Number ELI380-ACX11
Medical Device Problem Codes Smoking (1585); Sparking (2595)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
As a result off the monthly maude search, hillrom became aware of a medwatch report of a flash of light and smoke event regarding an eli380 electrocardiograph.Information on the complainant and the device, including contact details, location and serial number, were not provided in the report received.This report was filed in our complaint handling system as (b)(4).
 
Additional Manufacturer Narrative
As a result off the monthly maude search, hillrom became aware of a medwatch report of a flash of light and smoke event regarding an eli380 electrocardiograph.The eli380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.All welch allyn electrical devices are designed and tested to meet all applicable safety and flammability regulations.Welch allyn's vital signs, cardio and monitoring electrical devices are not held by the user and therefore decrease the likelihood that the user would sustain a 1st or 2nd degree burn if the device were to become hot.If these burns were to occur, they would generally not be considered serious and would heal without further medical intervention.Information regarding the safety and warnings specific to each device is in the instruction for use (ifu).Additionally, if a device were to get hot to touch, spark, have burn marks or burned components a trained clinician would not use the device and remove it from the patient's environment.Specific information on the complainant and the device, including contact details, location and serial number, were not provided in the report received.Therefore, a thorough investigation of the event and the device could not be performed.Although there was no patient injury associated with the reported event, if a similar event were to recur, it could contribute to a serious injury or death.Therefore, hillrom considers this complaint a reportable event, if additional information on the complainant and/or the device will be received, the event will be re-assessed and categorised accordingly.Location of the device unknown.

Brand Name
ELI380 LCD WAM WLAN USB DICOM AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key13176057
Report Number2183461-2022-00001
Device Sequence Number17272472
Product Code DPS
UDI-Device Identifier00812345024531
UDI-Public812345024531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-ACX11
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown